Alert archive / Iowa / Flash Flood Warnings in 2004

Flash Flood Warning 46, NWS Des Moines, IA

August 16, 2004Hardin County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 16, 2004, 9:04 PM CDT for Hardin County, Iowa. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2004, 9:04 PM CDT (02:04 UTC)
Expired
Aug 17, 2004, 1:45 AM CDT
In force
5 hr
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Hardin County, IA

The radar

The Des Moines radar (KDMX), 99 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2004-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2004-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 170208
FFWDMX
IAC083-170645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
904 PM CDT MON AUG 16 2004

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HARDIN COUNTY IN CENTRAL IOWA

* UNTIL 145 AM CDT

* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH FLASH FLOOD PRODUCING RAINS IN THE WARNING AREA.

* THUNDERSTORMS ARE CONTINUOUSLY REDEVELOPING...RESULTING IN   
EXCESSIVE RAINFALL. RAINFALL RATES WILL AVERAGE 1 TO 3 INCHES PER   
HOUR. THIS WILL PRODUCE FLASH FLOODING IN THE ACKLEY AREA.

OTHER WARNING LOCATIONS INCLUDE...
ACKLEY

AMATEUR RADIO SPOTTER REPORTED FLASH FLOODING ALONG THE GRUNDY AND 
BUTLER COUNTY LINE ALONG OLD HIGHWAY 20.  ADDITIONAL THUNDERSTORMS 
MOVING THROUGH THE AREA WILL PRODUCE VERY HEAVY RAIN THROUGH 1030 
PM. 

A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEAST 
FRANKLIN...SOUTHWEST BUTLER AND NORTHWEST GRUNDY UNTIL 145 
AM. 

FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.

LAT...LON 4256 9320 4246 9321 4244 9305 4255 9304

$$

JOHNSON
4 follow-up statements
000 
WGUS73 KDMX 170339 CCA
FFSDMX
IAC023-069-075-083-170645-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1036 PM CDT MON AUG 16 2004

...A FLASH FLOOD STATEMENT WAS ISSUED WITH THE WRONG COUNTY CODES IN 
EFFECT...THIS STATEMENT CORRECTS THE PREVIOUS STATEMENT...

...A FLASH FLOOD WARNING CONTINUES FOR SOUTHWESTERN BUTLER...
SOUTHEASTERN FRANKLIN...NORTHEASTERN HARDIN AND NORTHWESTERN GRUNDY
COUNTIES UNTIL 130 AM CDT...

AMATEUR RADIO SPOTTER REPORTED FLASH FLOODING ALONG THE GRUNDY AND 
BUTLER COUNTY LINE ALONG OLD HIGHWAY 20. IN ADDITION...AT 930 
PM...LAW ENFORCEMENT REPORTED A BLACK TOP ROAD UNDERWATER AND 
SEVERAL GRAVEL ROADS WITH WATER FLOWING OVER THEM 6 MILES NORTH OF 
WELLSBURG.

PRECIPITATION ESTIMATES INDICATE 3 TO 4 INCHES OF RAINFALL HAVE 
FALLEN IN THESE AREAS.  ADDITIONAL THUNDERSTORMS MOVING THROUGH THE 
AREA WILL CONTINUE TO PRODUCE VERY HEAVY RAIN THROUGH 1030 PM. 

THUNDERSTORMS ARE CONTINUOUSLY REDEVELOPING OVER THE WARNING 
AREA...RESULTING IN EXCESSIVE RAINFALL. RAINFALL RATES WILL AVERAGE 
1 TO 3 INCHES PER HOUR. THIS WILL CONTINUE TO PRODUCE FLASH 
FLOODING ALONG THE BEAVER CREEK.

FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.

LAT...LON 4241 9316 4241 9284 4262 9286 4261 9318

$$

RUSSELL
000 
WGUS73 KDMX 170436
FFSDMX
IAC023-069-075-083-170645-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1125 PM CDT MON AUG 16 2004

...A FLASH FLOOD WARNING CONTINUES FOR SOUTHWESTERN BUTLER...
SOUTHEASTERN FRANKLIN...NORTHEASTERN HARDIN AND NORTHWESTERN GRUNDY
COUNTIES UNTIL 145 AM CDT...

AT 1125 PM CDT... FLASH FLOODING WAS LIKELY STILL OCCURING ALONG THE 
BEAVER CREEK 21 MILES WEST OF ACKLEY...OR ABOUT 37 MILES EAST OF 
FORT DODGE.  ANOTHER THUNDERSTORM WILL TRACK OVER THE AREA AFFECTING 
THE ACKLEY AREA AND BEAVER CREEK...BRINGING YET ANOTHER HALF TO 
THREE QUARTERS OF AN INCH OF PRECIPITATION BY AROUND MIDNIGHT.  

EARLIER REPORTS INCLUDED AMATEUR RADIO SPOTTER REPORTED FLASH 
FLOODING ALONG THE GRUNDY AND BUTLER COUNTY LINE ALONG OLD HIGHWAY 
20. IN ADDITION...AT 930 PM...LAW ENFORCEMENT REPORTED A BLACK TOP 
ROAD UNDERWATER AND SEVERAL GRAVEL ROADS WITH WATER FLOWING OVER 
THEM 6 MILES NORTH OF WELLSBURG.

THUNDERSTORMS HAVE DIMINISHED SIGNIFICANTLY OVER THE AREA...HOWEVER 
RATES OF 2 TO 3 INCHES PER HOUR AND ESTIMATED RAINFALL OF 3 TO 4 
INCHES COULD MAKE FLOODING IMPACTS CONTINUE PAST MIDNIGHT. 

FLASH FLOODS OCCUR QUICKLY...MOVE TO HIGHER GROUND. AVOID WATER
COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN ONE FOOT OF
FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.

LAT...LON 4241 9316 4241 9284 4262 9286 4261 9318

$$

RUSSELL
000 
WGUS73 KDMX 170531
FFSDMX
IAC023-069-075-083-170645-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1230 AM CDT TUE AUG 17 2004

...A FLASH FLOOD WARNING CONTINUES FOR SOUTHWESTERN BUTLER...
SOUTHEASTERN FRANKLIN...NORTHEASTERN HARDIN AND NORTHWESTERN GRUNDY
COUNTIES UNTIL 145 AM CDT...

AT 1125 PM CDT...FLASH FLOODING WAS LIKELY STILL OCCURING BUT DIMINISHING
ALONG THE BEAVER CREEK 21 MILES WEST OF ACKLEY...OR ABOUT 37 MILES 
EAST OF FORT DODGE. 

THUNDERSTORMS HAVE DIMINISHED OVER THE AREA...HOWEVER...ESTIMATED 
RAINFALL OF 3 TO 4 INCHES COULD MAKE FLOODING IMPACTS CONTINUE PAST 
MIDNIGHT. NUMEROUS REPORTS OF WATER OVER ROADWAYS WERE RECEIVED 
EARLIER IN THE EVENING...BUT NO NEW FLOODING REPORTS HAVE BEEN 
RECEIVED. ANY FLOODING IS EXPECTED TO RECEDE THROUGH 2 AM. 

AVOID WATER COVERED ROADS...THE ROAD MAY BE WASHED OUT. LESS THAN 
ONE FOOT OF FAST FLOWING WATER CAN SWEEP AN AUTOMOBILE OFF THE ROAD.

LAT...LON 4241 9316 4241 9284 4262 9286 4261 9318

$$

RUSSELL
000 
WGUS73 KDMX 170658
FFSDMX
IAC023-069-075-083-170715-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
150 AM CDT TUE AUG 17 2004

...FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE FOR SOUTHWESTERN 
BUTLER...SOUTHEASTERN FRANKLIN...NORTHEASTERN HARDIN AND 
NORTHWESTERN GRUNDY COUNTIES...

RUNOFF FROM HEAVY RAINFALL MONDAY EVENING IN DITCHES...LOW 
SPOTS...AND SMALL CREEKS SHOULD CONTINUE TO DIMINISH. LARGER RIVERS 
IN THE AREA MAY CONTINUE TO SEE SOME LONGER TERM RISES THROUGH 
TUESDAY. ALTHOUGH SOME ISOLATED THUNDERSTORMS MAY MOVE ACROSS 
SOUTHWEST HARDEN COUNTY...NO ADDITIONAL WIDESPREAD HEAVY RAINFALL IS 
EXPECTED EARLY THIS MORNING. THE FLASH FLOOD WARNING FOR THE AREA 
HAS BEEN ALLOWED TO EXPIRE. 

LAT...LON 4241 9316 4241 9284 4262 9286 4261 9318

$$

JAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 3:27 PM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, Aug 16, 3:27 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
327 PM CDT MON AUG 16 2004

.DISCUSSION...
SCNDRY S/W VSB IN WV IMAGERY IS ANTICIPATED TO COME INTO PLAY FM THE
4-7PM TIME FRAME ALG THE FNT MOVING INTO THE NWRN CRNR ATTM.
PROFILERS ARE NOT SHOWING MUCH WIND HOWEVER FOR ANY SGFNT FNTL
CONVERGENCE...BUT THE WAVE SHOULD BE ENOUGH TO RELEASE THE
INSTABILITY OF 1-2K J/KG. NW WNDS ALF ARND THE DEEP UPR CYC OVR
CANADA SHOULD PROVIDE ENOUGH SHEAR FOR A FEW STORMS TO ROTATE. THE
13KM RUC REMAINS EMPHATIC ABT PCPN MOVS EWD ACRS THE CWA
OVRNGT...AND NOT MUCH TMR. KEPT CONTINUITY GOING WITH SML CHCS IN
THE SE. BNDRY GOING STNRY IN NRN MO TMR EVENING AHD ANOTHER S/W IN
THE WNW FLOW. THE GFS IS MORE INDUSTRIOUS WITH THIS WAVE WHEREAS THE
ETA/S ARE NOT AS MUCH. CUR FCSTS HAVE CHC POPS ACRS THE S AND WE
WILL CONTINUE THAT THINKING...FIGURING THE FNT WL NOT MOVE NWD MUCH
IN SUCH A FLOW PTRN. NXT SGFNT FNT ARRIVES LTR THIS WEEK WITH A
FRESH AMS...WITH ANY PCPN THREAT SMALL THROUGH THE WKEND ATTM. TMPS
WL APPROACH NORMAL OVER THE NXT COUPLE OF DAYS WITH A FALLBACK AGN
LATE IN THE WEEK. LOOKING LIKE AUGUST WILL INDEED BE BELOW IF NOT
WELL BELOW NORMAL FOR TMPS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MYERS
Hazardous weather outlook, Aug 16, 6:30 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT MON AUG 16 2004

IAZ004>007-015>017-023>028-033>039-044>050-171003-
BLACK HAWK IA-BOONE IA-BREMER IA-BUTLER IA-CALHOUN IA-CARROLL IA-
CERRO GORDO IA-CRAWFORD IA-EMMET IA-FRANKLIN IA-GREENE IA-GRUNDY IA-
HAMILTON IA-HANCOCK IA-HARDIN IA-HUMBOLDT IA-KOSSUTH IA-MARSHALL IA-
PALO ALTO IA-POCAHONTAS IA-SAC IA-STORY IA-TAMA IA-WEBSTER IA-
WINNEBAGO IA-WORTH IA-WRIGHT IA-
INCLUDING THE CITIES OF...FORT DODGE...MASON CITY AND WATERLOO
630 PM CDT MON AUG 16 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH
CENTRAL IOWA ALONG AND NORTH OF HIGHWAY 30.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST THROUGH MIDNIGHT WITH A FEW
STORMS LIKELY REACHING SEVERE CRITERIA.  LARGE HAIL IS THE PRIMARY
THREAT.  DAMAGING WINDS ARE POSSIBLE.  AN ISOLATED TORNADO CANNOT BE
RULED OUT PRIOR TO 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE WEATHER LATE WEDNESDAY AFTERNOON
AND EVENING AS A COLD FRONT PASSES THROUGH THE AREA. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH 11 PM THIS EVENING AND  AGAIN
LATE WEDNESDAY.

IAZ057>062-070>075-081>086-092>097-171003-
ADAIR IA-ADAMS IA-APPANOOSE IA-AUDUBON IA-CASS IA-CLARKE IA-
DALLAS IA-DAVIS IA-DECATUR IA-GUTHRIE IA-JASPER IA-LUCAS IA-
MADISON IA-MAHASKA IA-MARION IA-MONROE IA-POLK IA-POWESHIEK IA-
RINGGOLD IA-TAYLOR IA-UNION IA-WAPELLO IA-WARREN IA-WAYNE IA-
INCLUDING THE CITIES OF...DES MOINES AND OTTUMWA
630 PM CDT MON AUG 16 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH
CENTRAL IOWA ALONG AND SOUTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS OVER  NORTHERN IOWA EARLY THIS EVENING MAY
MOVE INTO SOUTH CENTRAL IOWA AFTER DARK.  A FEW STORMS MAY BE SEVERE
BETWEEN 1000 PM AND 1 AM.  LARGE HAIL IS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY THROUGH
THURSDAY AS A BOUNDARY LINGERS OVER SOUTHERN IOWA AND NORTHERN
MISSOURI. THERE IS A SLIGHT RISK FOR SEVERE WEATHER LATE WEDNESDAY
AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY BETWEEN 10 PM AND 1 AM.
SPOTTER ACTIVATION MAY ALSO BE REQUIRED WEDNESDAY AFTERNOON AND
EVENING.

JOHNSON

In the hours before

Local storm report, Aug 16, 7:22 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
722 PM CDT MON AUG 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          2 SW ACKLEY             42.53N 93.08W
08/16/2004                   HARDIN             IA   TRAINED SPOTTER

            DEBREE VISIBLE

&&

JOHNSON
Local storm report, Aug 16, 7:23 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
723 PM CDT MON AUG 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TORNADO          1 S ACKLEY              42.54N 93.05W
08/16/2004                   HARDIN             IA   LAW ENFORCEMENT

            REPORTED BY IOWA FALLS PD.

&&

MR
Local storm report, Aug 16, 7:24 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
724 PM CDT MON AUG 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TORNADO          1 W ACKLEY              42.55N 93.07W
08/16/2004                   HARDIN             IA   LAW ENFORCEMENT

            TORNADO CROSSED FRANKLIN AND HARDIN COUNTY LINE AS
            OBSERVED BY LAW ENFORCEMENT.

&&

JOHNSON
Local storm report, Aug 16, 7:25 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT MON AUG 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TORNADO          2 W ACKLEY              42.55N 93.09W
08/16/2004                   HARDIN             IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TORNADO.

&&

MR
Local storm report, Aug 16, 7:27 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
727 PM CDT MON AUG 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             ACKLEY                  42.55N 93.05W
08/16/2004  1.00 INCH        HARDIN             IA   TRAINED SPOTTER

            REPORTED BY STORM SPOTTER.

&&

MR
Local storm report, Aug 16, 7:48 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
748 PM CDT MON AUG 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 SE ACKLEY             42.51N 92.98W
08/16/2004  1.75 INCH        GRUNDY             IA   TRAINED SPOTTER

&&

RPK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:05 PM CDTTornado WarningDMXFranklin, Hardin25 min
Aug 16, 7:17 PM CDTTornado WarningDMXGrundy43 min
Aug 16, 7:19 PM CDTSevere Thunderstorm WarningDMXButler56 min
Aug 16, 7:29 PM CDTTornado WarningDMXHardin16 min
Aug 16, 7:54 PM CDTSevere Thunderstorm WarningDMXWright51 min
Aug 16, 8:01 PM CDTTornado WarningDMXGrundy29 min
Aug 16, 8:32 PM CDTSevere Thunderstorm WarningDMXGrundy43 min
Aug 16, 8:45 PM CDTFlash Flood WarningDMXButler, Franklin, Grundy5 hr
Aug 16, 8:50 PM CDTSevere Thunderstorm WarningDMXHardin55 min
Aug 16, 8:58 PM CDTSevere Thunderstorm WarningDMXWright47 min
Aug 16, 9:05 PM CDTSevere Thunderstorm WarningDMXFranklin40 min
Aug 16, 9:25 PM CDTSevere Thunderstorm WarningDMXGrundy50 min
Aug 16, 10:16 PM CDTSevere Thunderstorm WarningDMXMarshall44 min
Aug 16, 11:41 PM CDTSevere Thunderstorm WarningDMXMarshall49 min
Aug 16, 11:52 PM CDTSevere Thunderstorm WarningDMXJasper53 min

Nearby

Flash Flood Warnings in Iowa, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.